Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Positive pregnancy test, had period after taking utovlan. What could be the cause?

hi ive just been on holiday and whilst being away was taking utovlan to stop my period, i came back home and had a normal period... an due on in the next few days but... ive done 3 pregnancy tests and all came back positive... can the tests be wrong due to me taking utovlan ? also can it be wrong because am very stressed lately.
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  346
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hi. pregnancy test cannot be positive when you are stressed up or taking utovlan. You must have taken this drug to postpone your period but either you were already pregnant when you started the medicine or had not taken in time. I will advise you to get an internal scan (TVS) done at the earliest and rulr out any chances of ectopic pregnancy also.
Thanks.
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor